MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00561610
Medical Device Problem Codes Premature Activation (1484); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator endoscopic mucosal resection device was used during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2021.During preparation, it was noted that two bands deployed with just one turn.The procedure was not completed due to this event.Reportedly, the patient was already sedated when the procedure was cancelled.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR EMR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12008939
Report Number3005099803-2021-02873
Device Sequence Number3304116
Product Code FDI
UDI-Device Identifier08714729842699
UDI-Public08714729842699
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K140726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberM00561610
Device Catalogue Number50661
Device Lot Number0027113049
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/16/2021
Patient Sequence Number1